# SDR ASAA1159898

- Difficulty date: June 20, 2011
- Submitted: June 23, 2011
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 8,934 hours, 2,705 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Antenna
- Part number: 6225135202
- Part serial: 176R0N
- Condition: Defective
- Location: Weather Radar
- Part time: 8,928 hours, 3,698 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RADAR IS SPOKING ALL QUADS IN CAL MODE IN WX T.  UNABLE TO DUPLICATE.  NO HISTORY LAST 30 DAYS.  REPLACED WXR RADAR ANTENNA PRECAUTIONARY REF MM 34 43 11.  OPS NML REF SAME.
